# SDR USAA2014060400009

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 14,482 hours, 11,914 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10027932
- Part serial: 2012030039
- Condition: Cracked
- Location: Ac Bay
- Part time: 4,238 hours, 3,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2044, ATL TO PHL DIVERTED TO CLT DUE TO PRESS PROBLEM.  CAPTAIN STATED THEY HAD BLEED 1 LEAK WITH PACK 2 ON MEL FOLLOWED BY CABIN ALT WARNING.  THE FLIGHT DECLARED AN EMERGENCY & LANDED UNEVENTFULLY.
